# SDR UIEA200700232

- Difficulty date: May 23, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 94,647 hours, 19,629 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 60B002163
- Part serial: 922
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK NR 4 HYDRAULIC SYSTEM LOST JUST ABOVE V1 ON TAKEOFF.  SYSTEM WENT TO ZERO PRESSURE AND QUANTITY.  EDP WAS PLACED TO SUPPLY OFF.  FOUND WING GEAR SELECTOR VALVE IN RT WHEEL WELL LEAKING.  REMOVED AND REPLACED VALVE PER 32-31-03, OPS AND LEAK CHECKED OK.  HYD PUMP AND FILTERS REPLACED ALSO SEE LOG PAGE 193806.
